Almost commuting Hermitian matrices.

Kenneth R. Davidson

Mathematica Scandinavica (1985)

  • Volume: 56, page 222-240
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Davidson, Kenneth R.. "Almost commuting Hermitian matrices.." Mathematica Scandinavica 56 (1985): 222-240. <>.

author = {Davidson, Kenneth R.},
journal = {Mathematica Scandinavica},
keywords = {Hermitian matrices; commutator; absorption theorem; Brown-Douglas- Fillmore theorem},
pages = {222-240},
title = {Almost commuting Hermitian matrices.},
url = {},
volume = {56},
year = {1985},

AU - Davidson, Kenneth R.
TI - Almost commuting Hermitian matrices.
JO - Mathematica Scandinavica
PY - 1985
VL - 56
SP - 222
EP - 240
KW - Hermitian matrices; commutator; absorption theorem; Brown-Douglas- Fillmore theorem
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.